# SDR UPS01237063

- Difficulty date: October 2, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- Aircraft time: 59,651 hours, 51,260 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Structure
- Condition: Corroded
- Location: Rudder Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CORROSION ON AFT RUDDER CONTROL QUADRANT.  REPAIR CARRIED OUT IAW MM 27-20-71, 27-20-00 & DRW 65-20879.
